Unbounded symmetric homogeneous domains in spaces of operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 22 (1995) no. 3, p. 449-467
@article{ASNSP_1995_4_22_3_449_0,
     author = {Harris, Lawrence A.},
     title = {Unbounded symmetric homogeneous domains in spaces of operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {3},
     year = {1995},
     pages = {449-467},
     zbl = {0842.46027},
     mrnumber = {1360545},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_3_449_0}
}
Harris, Lawrence A. Unbounded symmetric homogeneous domains in spaces of operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 22 (1995) no. 3, pp. 449-467. http://www.numdam.org/item/ASNSP_1995_4_22_3_449_0/

[1] D. Alpay - A. Duksma - J. Van Der Ploeg - H.S.V. De Snoo, Holomorphic operators between Krein spaces and the number of squares of associated kernels, in Operator Theory and Complex Analysis, T. Ando and I. Gohberg, eds., Operator Theory: Advances and Applications, Vol. 59, Birkhäuser Verlag, Basel, 1992, pp. 11-29. | MR 1246808 | Zbl 0790.47028

[2] J. Arazy - B. Solel, Isometries of non-self-adjoint operator algebras, J. Funct. Anal. 90 (1990), 284-305. | MR 1052336 | Zbl 0713.46043

[3] J.A. Ball - I. Gohberg - L. Rodman, Interpolation of Rational Matrix Functions, Operator Theory: Advances and Applications, Vol. 45, Birkhäuser Verlag, Basel, 1990. | MR 1083145 | Zbl 0708.15011

[4] E. Ligocka - J. Siciak, Weak analytic continuation, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), p. 461-466. | MR 317349 | Zbl 0241.46013

[5] R.G. Douglas, On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc. 17 (1966), 413-415. | MR 203464 | Zbl 0146.12503

[6] R.G. Douglas, Banach Algebra Techniques in Operator Theory, Academic Press, New York, 1972. | MR 361893 | Zbl 0247.47001

[7] T. Franzoni, The group of holomorphic automorphisms in certain J*-algebras, Ann. Mat. Pura Appl. 127 (1981), 51-66. | MR 633394 | Zbl 0483.46051

[8] I. Gohberg - S. Goldberg - M. Kaashoek, Classes of Linear Operators Vol. I, Operator Theory: Advances and Applications, Vol. 49, Birkhäuser Verlag, Basel, 1990. | MR 1130394 | Zbl 0745.47002

[9] L.A. Harris, Schwarz's lemma in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A. 62 (1969), 1014-1017. | MR 275179 | Zbl 0199.19401

[10] L.A. Harris, Bounded symmetric homogeneous domains in infinite dimensional spaces, in Infinite Dimensional Holomorphy, T.L. Hayden and T.J. Suffridge, eds., Lecture Notes in Mathematics, Vol 364, p. 13-40, Springer Verlag, Berlin, 1973. | MR 407330 | Zbl 0293.46049

[11] L.A. Harris, Operator Siegel domains, Proc. Royal Soc. Edinburgh Sect. 79A (1977), 137-156. | MR 484600 | Zbl 0376.32027

[12] L.A. Harris, Schwarz-Pick systems of pseudometrics for domains in normed linear spaces, in Advances in Holomorphy, J. A. Barroso, ed., North-Holland, Amsterdam, 1979, pp. 345-406. | MR 520667 | Zbl 0409.46053

[13] L.A. Harris, A generalization of C*-algebras, Proc. London Math. Soc. 42 (1981), 331-361. | MR 607306 | Zbl 0476.46054

[14] L.A. Harris, Linear fractional transformations of circular domains in operator spaces, Indiana Univ. Math. J. 41 (1992), 125-147. | MR 1160906 | Zbl 0760.47018

[15] L.A. Harris, Factorizations of operator matrices, Linear Algebra Appl., to appear. | MR 1341068 | Zbl 0845.47012

[16] E. Hille, Analytic Function Theory, Vol. I, Blaisdell, New York, 1959. | Zbl 0088.05204

[17] E. Hille - R.S. Phillips, Functional Analysis and Semi-Groups, Amer. Math. Soc. Colloq. Publ., Vol. 31, AMS, Providence, 1957. | MR 89373 | Zbl 0078.10004

[18] Loo-Keng Hua, Geometries of matrices. II. Study of involutions in the geometry of symmetric matrices, Trans. Amer. Math. Soc. 61 (1947), 193-228. | MR 22203 | Zbl 0037.00701

[ 19] Loo-Keng Hua, Geometries of matrices. III. Fundamental theorems in the geometries of symmetric matrices, Trans. Amer. Math. Soc. 61 (1947), 229-255. | MR 22204 | Zbl 0037.39205

[20] J.M. Isidro - L.L. Stachó, Holomorphic Automorphism Groups in Banach Spaces: An Elementary Introduction, Math. Studies Vol. 105, North-Holland, Amsterdam, 1985. | MR 779821 | Zbl 0561.46022

[21] V.P. Potapov, Linear fractional transformations of matrices, in Studies in the Theory of Operators and Their Applications (Russian), "Naukova Dumka," Kiev, 1979, pp. 75-97;English transl. in Amer. Math. Soc. Transl. 138 (1988), 21-35. | MR 566141 | Zbl 0649.15001

[22] R.C. Penney, The structure of rational homogeneous domains in Cn, Ann. of Math. 126 (1987), 389-414. | MR 908151 | Zbl 0655.32027

[23] J.-P. Ramis, Sous-ensembles analytiques d'une variété banachique complexe, Ergebnisse der Math. No. 53, Springer-Verlag, Berlin, 1970. | MR 293126 | Zbl 0212.42802

[24] A.G. Sergeev, On matrix Reinhardt and circled domains, in Several Complex Variables: Proceedings of the Mittag-Leffler Institute, 1987-1988, J. E. Fornaess, ed., Mathematical Notes 38, Princeton Univ. Press, Princeton, 1993, pp. 573-586. | MR 1207883 | Zbl 0778.32002

[25] H. Upmeier, Symmetric Banach Manifolds and Jordan C*-Algebras, Math. Studies Vol. 104, North-Holland, Amsterdam, 1985. | MR 776786 | Zbl 0561.46032

[26] E. Vesentini, On the subharmonicity of the spectral radius, Boll. Un. Mat. Ital. 4 (1968), 427-429. | MR 244766

[27] J.-P. Vigué, Le groupe des automorphismes analytiques d'un domaine borné d'un espace de Banach complexe. Application aux domaines bornés symmetriques, Ann. Sci. Ecole Norm. Sup. 9 (1976), 203-282. | Numdam | MR 430335

[28] J. Winkelmann, On automorphisms of complements of analytic subsets in Cn, Math. Z. 204 (1990), 117-127. | MR 1048069 | Zbl 0701.32014